# SDR SWAA082826

- Difficulty date: May 24, 2008
- Submitted: May 27, 2008
- Operation: Air carrier
- Aircraft: N511SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24188
- Aircraft time: 54,082 hours, 53,805 cycles
- System (JASC): 7933 · Engine Oil Temperature
- Part: Bulb
- Part number: 21SN04211
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE OIL TEMP CLIMBED INTO RED BAND.  NR 1 ENGINE WAS SHUTDOWN PER QRH.  REMOVED AND REPLACED OIL TEMP BULB PER MM.
